Sick head and stomach

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tonyaraven
Regular Member


Date Joined May 2017
Total Posts : 398
   Posted 12/29/2017 5:40 PM (GMT -6)   
Hi again! Have another symptom I wonder if anyone can relate to! I've been having this sick feeling in my stomach, not nauseous, but kind of bloated and just not good along with a sick kind of headache...I don't really know how to explain it! The rest of my body is super achy and tired but the stomach/head is the worst.

PeteZa
Veteran Member


Date Joined Jul 2015
Total Posts : 9729
   Posted 12/29/2017 5:43 PM (GMT -6)   
Drink some of this! Guaranteed to help calm down a tummy.

/www.pacificfoods.com/organic-bone-broth---turkey

It actually tastes good enough to drink like a warm tea.

Notime4lyme
Regular Member


Date Joined Dec 2017
Total Posts : 386
   Posted 12/29/2017 6:01 PM (GMT -6)   
I get that sometimes (especially when I go off my diet and eat corn chips). Are you on antibiotics? They can make your stomach feel pretty bad. I think this feeling could also be a herx.

I put maybe a half teaspoon of ginger and some lemon juice in some water and that helps.

insomniaaa
Regular Member


Date Joined Apr 2017
Total Posts : 174
   Posted 12/29/2017 6:48 PM (GMT -6)   
Please describe your headache. How long does the pain last? Where exactly is it located? Does it occur daily?

tonyaraven
Regular Member


Date Joined May 2017
Total Posts : 398
   Posted 12/29/2017 7:11 PM (GMT -6)   
My head pain moves all around, mainly in the back like a ice but it will come to the front too, it goes down my spine too. I can barely get up my whole body feels just horrible like I was hit by a truck. I haven't felt this bad in a long time. I had a long break from any headaches, almost 2 months with only short headaches flares, I guess I wasn't appreciative enough! I haven't been the best with my eating but not too bad. The only thing that has been different was I did 3 days of difflucan last week. Other then that I've been on augmentin (2000mg) malarone 3 pills a day, 500 mg azithromycin, crypto plus and pulsing artemisinin. But I've been doing that protocol for quite awhile. I got my blood work back and my WBC have dropped again also the albumin was elevated (I think that's what it's called). My head is so bad right now I don't know what to do!

PDXtransplant
Regular Member


Date Joined Jun 2017
Total Posts : 237
   Posted 12/29/2017 10:31 PM (GMT -6)   
I think Augmentin is supposed to be hard on the stomach. I've been having what I thought were stomach pains, but at the pharmacy they told me the area where I am having pains in my intestines. I've stopped taking my meds for a couple days and it's gotten better. I haven't figured out which one caused it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 21, 2018 9:26 PM (GMT -6)
There are a total of 2,995,334 posts in 328,257 threads.
View Active Threads


Who's Online
This forum has 161325 registered members. Please welcome our newest member, OP_princess.
266 Guest(s), 13 Registered Member(s) are currently online.  Details
Nick_69, trekkar, Honeybus, oceanfisher58, cashlessclay, Hoagie, hogo2000, Hummingbird22, Pratoman, Chutz, T.S. Eliot, fjdrill, borborygmi